# SDR DALA2021010700078

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 76,715 hours, 23,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK MAINTENANCE FOUND LEVEL 2 CORROSION ON LEFT WING UPPER SURFACE AT WING ROOT APPROXIMATELY STRINGER 9.  FOUND 2 AREA OF EXFOLIATION.  REPAIRED PER ERA 589139-14.
